# SDR ASAA2016041816579

- Difficulty date: April 18, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 53,241 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750221
- Condition: Corroded
- Location: Bs 727k-762
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT FLOOR SUPPORT ZEE CHANNEL SECTION APPROXIMATELY BS 727K+10 TO 762 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS 0.040", REMAINING THICKNESS IS 0.032", REMOVED 0.008 IN ZEE CHANNEL SECTION BS 727K TO 807,  REPLACED ON CARD G678335.
